# SDR DHL2006363002

- Difficulty date: April 12, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 399-404
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE ON AFT FUSELAGE BETWEEN FRAMES 65 AND 66 JUST BELOW STRINGER 36.  REPAIRED FUSELAGE BETWEEN FRAMES 65 AND 66 AT STRINGER 36 IAW SRM 53-10-10 FIG 749.  EDDY CURRENT INSPECTION IAW AIRBUS NDT MANUAL PART I 51-30-00.  NO CRACK INDICATION FOUND, WORK ACCOMPLISHED ON ASTAR N/R 014897 AND 014898 AND LOG BOOK PAGE 093482 ITEM 4M.
